# SDR 97ZZZX190

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5643N
- Make and model: Maule M-5-235C
- Aircraft serial: A7361C
- Engine: Lyc IO540W1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 72877
- Condition: Spalled
- Location: Camshaft
- Component: LW19340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND STEEL IN OIL FILTER.  ENGINE DISASSEMBLED, ALL LIFTERS AND CAMSHAFT BADLY SPALLED.  THESE COMPONENTS HAD A TT OF 383 HRS SINCE REGRIND AND AEROLUBE PROVIDED BY AIR SUPPORT INTERNATIONAL.
